# SDR DL757031030

- Difficulty date: November 5, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 57,743 hours, 30,133 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: BACB10B79LT
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 264 HMV3 L2 ENTRY DOOR INSPECTION OPN 5836 CP53-231-01I.  ROLLER CORRODED EPAS HAMMER ROLLER CORRODED 2L.  REMOVED EPAS ROLLER AT L2 DOOR, NO FURTHER CORROSION FOUND.  OK TO INSTALL L2 DOOR.  INSTALLED EPAS ROLLER AT L2 DOOR POSITION.  OPN OF EPAS SYSTEM TO BE CW ON DOOR INSTALLATION.  THIS BEARING WORKS WITH THE TRIGGER MECHANISM ON THE UPPER GUIDE ARM OF THE DOOR TO SET OFF THE EPAS BOTTLE WHEN THE SLIDE ID DEPLOYED.  IPC 52-11-01-24 ITEM 270.
